After Monday’s ER visit the SO complained of being really thirsty and weak.Â I told him that was probably a side effect of all the steroids he had to treat his allergic reaction.Â
After a few days it didn’t go away though.Â Yesterday I realized that he got worse after he ate.Â He wasn’t acting mentally right either.Â We were walking through the grocery store and he just let go of the cart and kept walking without it.Â
Eventually I convinced him to go to urgent care because I suspected the prednisone had messed up his blood sugar.Â All that fancified eddycayshun finally paid off.
His blood sugar read as HI.Â That confused the nurse who had never seen that reading.Â All my new diabetics come in like that. It means they are over 500 and the reader can’t measure it.Â
We got sent off to the ER again.Â It was a different one this time.Â We are taking a tour of the hospitals in our new town.Â He ended up staying overnight.Â Z and I will have to go collect him sometime today hopefully.